Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Cause of erectile dysfunction post brain surgery - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1357 Questions
User :   I am taking eptoin 100 mg since last 2 and 1/2 years as I had brain operation on 30.01.08 but since last two months I am facing erection dysfunction.
What should I do?
Doctor :   Hi
Doctor :   I am Dr.
Doctor :   What is your age?
User :   from where are you
Doctor :   Do not you have erections at all?
Doctor :   Bangalore
User :   my age is 44 yes i am having this problem
User :   what should i do?
Doctor :   Do you have erections when you masturbate?
User :   Yes but i have to see blue film to masturbate
User :   does masturbation is harmful?
Doctor :   Did you see the doctor for this and tests done?
Doctor :   Do you have regular sexual intercourse?
Doctor :   Actually you have to see a Urologist and get few tests done?
Doctor :   I would like to know if you have any of these, high blood pressure, blood sugar, smoking?
User :   testesterone level is 6.35 ng/ml . i have consultation with doctor all the test have been done
Doctor :   Did the doctor say, testosterone is low?
User :   No
Doctor :   Any medical problems except epilepsy
User :   No
Doctor :   Which city are you in? Did you see a Urologist?
User :   Yes i have seen urologist i live in nagpur i am not satisfied with doctor
Doctor :   What did he say?
User :   he says that it is psychogenic
Doctor :   It could be, the Urologist rules out organic problems
Doctor :   if that is done the other cause is Psychological
Doctor :   You can see a known Psychiatrist whom I refer to
Doctor :   Dr Abhijeet
Doctor :   AAAAAAA Hospital
User :   he advised me Tadalafil 20mg ,once in two days .does this have side effects as i have noticed vision impairment and indigestion
Doctor :   stop that if you see some side effects
User :   should i take any ayurvedic medicine
Doctor :   I am not an ayurvedic physicina
Doctor :   I cannot comment the use of them
Doctor :   If the doctor determined to be psychogenic, it needs a proper psychological counselling
Doctor :   I am sure you will be benefitted after two sessions of counselling
User :   I asked that whether Eptoin affects ED as My Neurosurgeon that it may affect
Doctor :   Eptoin can cause Erectile problems at higher drug levels
Doctor :   If that is the cause or not, one can determine by doing Serum Eptoin drug levels
User :   what is higher drug level as i am already taking Levesam 500mg twice,folvit and cloba 10mg
User :   according to doctor the serum eptoin drug level is OK
Doctor :   Is it? then you should not worry
Doctor :   about the Eptoin levels
Doctor :   There might be other reason
User :   But it was not the case before two months now it is happening
Doctor :   Eptoin may not be a reason
User :   what about diet? does almond helps it?
Doctor :   yes
User :   Is masturbation is good or bad ? as urologist advised me?
Doctor :   It is good but not bad
User :   Now a day until and unless my partner suck my penis it does not get erected
Doctor :   What did Urologist advice ou
Doctor :   You can continue the same means to get the erection
Doctor :   You can try on different approaches for complete erection
User :   Thank you doctor for your valuable time given to me . will meet next time.
Doctor :   Sure
Doctor :   Please meet a Psychiatrist and take his advice too
Doctor :   Let us see what he evaluates on
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor